dont feel to bad but a lot of pain in my right side when breathe or put pressure on it.and while being discharged a doctors practitinoer looked at my ct scan an seemed a bit supprised he said it was an aggressivec treatment
I've had two TACE procedures, both with the same side affect as yours. It subsided about 48 hours after onset. I also had a fever of about 102, and became abnormally tired after about two weeks, probably because that's about when the chemo drug began to dissipate into my system. I am undergoing systemic chemo for cholangiocarcinoma and for numerous liver lesions as well as TACE. The TACE has been the most successful, the systemic has kept my lesions under control. I requested a stronger pain medication than was initially given to me, perhaps your doctor can do the same for you.
Best wishes for a successful procedure!
what is the TACE treatment I just had chemoembolization on liver tumor last week; pain and fatigue will have radiation on lesion on rib next
TACE stands for Transcatheter Arterial Chemoembolization, and is synonymous with chemoembolization. TAE is emb